Analytic structure of the damped driven Morse oscillator

Parthasarathy, S. ; Lakshmanan, M. (1991) Analytic structure of the damped driven Morse oscillator Physics Letters A, 157 (6-7). pp. 365-370. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


An investigation of the analytic structure of the solution of the damped and driven Morse oscillator is carried out after effecting an exponential transformation. From the psi series representation, the local behaviour in the neighbourhood of a movable singularity is mapped onto a simple solvable differential equation admitting hyperbolic function solution. The inverse map reveals the existence of a two-armed infinite sheeted Riemann structure of the singularities for the system.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:19615
Deposited On:22 Nov 2010 12:18
Last Modified:08 Jun 2011 07:22

Repository Staff Only: item control page